# SDR AALA201803159008

- Difficulty date: March 13, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 50,280 hours, 30,019 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Nut
- Condition: Loose
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF,  ECAM FOR THE LANDING GEAR DOOR NOT CLOSED.   CYCLED THE GEAR,  ALL INDICATIONS NORMAL.  ON INSPECTION FOR MFF,  FOUND THE LT AND RT NOSE LANDING GEAR MOUNT ATTACHMENT POINT NUTS LOOSE FOR UPLOCK ASSY.  TIGHTENED AND SECURED THE LT AND RT NOSE LANDING GEAR MOUNT ATTACH POINT HARDWARE FOR UPLOCK ASSY IAW AMM 32-31-14.
